# SDR ASOA2019041955056

- Difficulty date: April 16, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 39,467 hours, 30,912 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00487
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 38,793 hours, 28,209 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED COMING THROUGH 7000MSI LOST ALL PRESSURIZATION WITH NO EICAS WARNINGS PACKS WOULD NOT RESET. MX REMOVED AND REPLACED DIGITAL CONTROLLER WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
